# SDR DL72S991565

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CONTROL RT CIRCUIT BREAKER POPPED AND WILL NOT RESET.  REPLACED WIRE W338-176-18 FROM ABOVE PACK FLOW CONTROL VLV TO ASSY L622 AND REPLACED C/B C267, OPS CK NORMAL.
